# SDR UPS00231377

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 17 ABC INOP.  REMOVED AND REPLACED LIGHT ASSY AND BATTERY AT SEAT 17 GROUND CHECKS NORMAL OK FOR SERVICE.
